MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL CHEMO 3GAL YELLOW NEW CAP; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL CHEMO 3GAL YELLOW NEW CAP; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305076
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.(b)(4).Medical device expiration date: na.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that sharps coll chemo 3gal yellow new cap lid was damaged.The following information was provided by the initial reporter: according to the customer's report, the dual-opening top of the lid wad damaged at its hinge.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 2021-01-08.H6: investigation summary: it was reported that the dual-opening top of the lid was damaged at its hinge.Bdj received an actual sample and the issue was confirmed.The lid was broken at the position of the hinge.Pictures identifying the issue were provided for a supplier investigation.A device history review was conducted for lot number 0136003.The supplier identified no non conformance results during the production of this lot.All testing was within specification.It does not appear the issue was related to the manufacturing process.A root cause for the complaint was undetermined.The issue was most likely related to transportation and may have been damaged in transit.This complaint will be entered into the complaint management system and will be tracked and trended for future occurrences and captured through the quality data analysis (qda) process.H3 other text : see h10.

Brand Name
SHARPS COLL CHEMO 3GAL YELLOW NEW CAP
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11190295
Report Number2243072-2021-00138
Device Sequence Number18993218
Product Code FMI
UDI-Device Identifier50382903050760
UDI-Public50382903050760
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K943140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305076
Device Catalogue Number305076
Device Lot Number0136003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2021
Initial Date Received by Manufacturer 12/28/2020
Supplement Date Received by Manufacturer02/07/2021
Initial Report FDA Received Date01/18/2021
Supplement Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1